# SDR R61A2022021400142

- Difficulty date: February 2, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000046
- Aircraft time: 36,621 hours, 26,480 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003868002
- Condition: Corroded
- Location: Frm 17 S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CORRODED ON FRAME 17 FROM STRINGERS 26R TO 25R EVALUATED SHEAR CLIP AT STGR 26R-25R REF. EMB SRM 51-10-02. 100% THICKNESS REDUCTION AT DEEPEST AREAS. REMOVED AND REPLACED SHEAR CLIP REF. EMB SRM 51-40-08
